Pacific Journal of Mathematics

Contractive projections in $L_{p}$ spaces.

T. Andô

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 391-405.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994507

Mathematical Reviews number (MathSciNet)
MR0192340

Zentralblatt MATH identifier
0192.23304

Subjects
Primary: 47.25

Citation

Andô, T. Contractive projections in $L_{p}$ spaces. Pacific J. Math. 17 (1966), no. 3, 391--405. https://projecteuclid.org/euclid.pjm/1102994507


Export citation

References

  • [1] T. Ando and I. Amemiya, Almost everywhere convergence of prediction sequence in Lp (1 < p < oo), Z. Wahrscheinlichkeitstheorie verw. Geb. 4 (1965), 113-120.
  • [2] R. G. Douglas, Contractive projections on an L\ space, Pacific J. Math. 15 (1965), 443-462.
  • [3] N. Dunford and J. Schwartz, Linear Operators I, Inter science, 1958.
  • [4] K. Jacobs, Neuere Methoden und Ergebnisse der Ergodentheorie, Springer, 1960.
  • [5] J. Lamperti, The isometries of certain function spaces, Pacific J. Math. 8 (1958), 459-466.
  • [6] G.-C. Rota, On the representation of averaging operators, Rend. Sem. Mat. Padova 30 (1960), 52-64.
  • [7] G.-C. Rota,On the eigenvalues of positive operators, Bull. Amer. Math. Sco. 67 (1961), 556-558.